# SDR 2018FA0000040

- Difficulty date: January 16, 2018
- Submitted: January 17, 2018
- Operation: General aviation
- Aircraft: N153QS
- Make and model: Dhav DHC6*
- Aircraft serial: 869
- Aircraft time: 980 hours, 970 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Part number: C6CFM140729
- Condition: Loose
- Location: Rudder Sys
- Part time: 980 hours, 970 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TORQUE TUBE,  BELL CRANK ATTACHMENT RIVETS AND BELL CRANK SHOWING SIGNS OF BEING LOOSE.  ATTACH RIVETS ARE SMOKING.
